# SDR CALA0100382

- Difficulty date: April 16, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 18,707 hours, 9,760 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 1 MID FLAP SKIN GOUGED BY NR 2 FAIRING PRELOAD PAD.  A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5753-01152.
